Drug Induced Liver Injury?

Drug Induced Liver injury?? Chief Complaints A 58 yr old female with few pulmonary nodules and Cervical hyperplasia with P/V bleed was admitted for hysterectomy and was being given Tab norethisterone tablet for PV bleed. She was referred for Medicine consultation regarding raised SGOT and SGPT of more than 1000 and Total Bil of 2.2 with normal Alkaline phosphatase and Protein level. No significant past H/O abdominal pain, nausea, vomiting, yellowish discoloration of urine, pruritus, fatigue, loose stool, fever, loss of appetite, blood transfusion, high risk behavior , abdominal distension, black colored stool, substance abuse, Ayurvedic drug or any toxin ingestion etc. No H/O shock or septicemia or any past H/O Hepatic insult. Vitals are stable. She is a K/C/O HTN and hypothyroidism, and taking amlodipine and Thyroxine 50 mcg for that. General examination was normal and same is Systemic examination without any features of Hepatitis. HBSAG, anti HCV are neg, PT/INR is normal, IgM HAV and HEV report and USG W/A report is awaited. I am thinking of Drug induced Liver Injury due to Norethisterone.. His R value is 29.7 , suggestive of Hepatocellular form of DILI. Will be sending Blood sample for ANA, ASMA and anti LKM to rule out Autoimmune Hepatitis. Her USG W/A report is normal without any features of Cholestasis.

(Edited)

1 Like

LikeAnswersShare

Norethisterone 10mg per day, sometimes causes derranged liver enzymes So it is drug induced liver injury Stop norethisterone Hysterectomy done Give udiwok 300 Liv 52 tds

Diseases Related to Discussion

Cases that would interest you